# SDR CALA2025060305214

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 141N1802
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) (SUPPORT TASK) #1 ENG UPPER PYLON BULLNOSE FAIRING (GAP PA NEL) HAS CRACK. SFR REPORTING ONLY REPAIRED WING FIXED LE NOSE SKIN IAW B757-300 SRM 57-41-01. V950 914
